# SDR DL72S011235

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 59,609 hours, 44,179 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: UNK
- Condition: Cracked
- Location: Left Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN ATTACH ANGLE CRACKED BELOW TAI DUCT #2 SLAT       __REPAIRED PER MM 57-54-000-8
